MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC124015A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 12/20/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
H.6.Investigation findings code c21: investigation pending product history review and imaging evaluation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, a reintervention took place to fix a suspected endoleak on an existing cook graft.A gore® tag® thoracic branch endoprosthesis (tbe) branch component was advanced to the level of the descending thoracic aorta, just below the aortic arch.The fsa noted the physician having difficulty advancing the device through the cook graft and suggested pulling the device down a bit to check for wire wrap.The physician pulled the device down, and inspected for wire wrap, but found none; but before readvancing, the patient's blood pressure dropped.The patient coded.Cpr was administered, but the patient died.A transesophageal echo (tee) probe was inserted and showed a lot of blood in the chest cavity.
 
Additional Manufacturer Narrative
D4 basic udi updated to full number g3 date manufacturer received is january 22, 2025, the date of the imaging evaluation.H.6.Investigation findings code c20: the device remains implanted and is not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Type of investigation code b15: evaluation of ct images from (b)(6) 2024 - 3d and reconstruction images show lack of proximal non-gore device apposition in the distal thoracic aortic arch.(bird-beaking of the proximal end of the non-gore device.) h.6.Investigation conclusions code d15: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21133271
Report Number2017233-2025-05713
Device Sequence Number7582729
Product Code MIH
UDI-Device Identifier00733132654239
UDI-Public(01)00733132654239(17)270807(21)29340495
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAC124015A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date01/11/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLOPURINOL, AMLODIPINE, ASPIRIN, ATORVASTATIN, CA
Outcome Attributed to Adverse Event Death;
Patient Age73 YR
Patient SexFemale
Patient Weight64 KG